# SDR AALA20110321DFW01

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 61,212 hours, 21,194 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tach Generator
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING TAKEOFF RIGHT N3 GAUGE BECAME ERRATIC WITH ALL OTHER RIGHT ENGINE GAUGES NORMAL.  ALSO HAD RIGHT ENGINE BLEED "OFF" LIGHT, RIGHT CENTER FUEL PUMP PRESS LIGHT AND RIGHT ENGINE SPEED CARD STATUS MESSAGE DISPLAYED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TACHOMETER GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
